# SDR REXA2019120211715

- Difficulty date: December 1, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 23,773 hours, 23,671 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LGTS BATTERY DEPLETED 
RECHARGED BATTERY WITH AIRCRAFT POWER IAW CMM 25-60-03 FOR 6 HOURS PERFORMED OPS TEST OF THE EMREGENCY LIGHTS IAW AMM 33-51-04 PERFORMED OPS TEST OF THE BATTERY PACK/CHARGER ASSY IAW AMM 33-51-00 OPS TEST PASSED A/C GOOD FOR SVC
